I have a side effect not listed also. I also can't yet say that it's being cause by Benicar I have been taking Benicar for about 9 years and am experiencing severe tinnitus (ringing in the ears). Today, I got my hearing checked and the Dr. told me some hypertension medicines have been known to cause that. It made me think back to when I first started getting the tinnitus. It's been almost 9 years to the day. Anybody else ever experience that?
19 May 2011
Dizziness and vertigo are known side effects of Benicar... and tinnitus could be related to this. If your symptoms started when you started taking Benicar then it is highly likely that Benicar is the cause. Perhaps trying going off Benicar (onto something else ... as your doctor advises) and see if the symptoms disappear.
18 Jul 2011
Do you experience ringing in both ears or just one? My boyfriend has taken blood pressure med for years and started to develop tinnitus in just one ear about one year ago. He is very adversely affected by this and I'm looking for any and all possible causes (& ways to stop it) that are known. Thanks.
22 Jan 2013
The league of Hard of Hearing has a brochure of Ototoxic meds... just google and you get the pdf. Mine started from aspartame when I quit smoking and was chewing a lot of gum. I got better after eliminating all aspartame but was set up again with Flovent and hydrocholorthiazide.
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I began taking Xalatan Nov. 2010 with no adverse reactions. In Mid May 2011 my Dr. switched me to... the generic (Latanoprost). Three weeks ago I ...
1 answer • 9 Aug 2011
Folks, it's been over a month that I have been clean from sub..the w/ds have mostly stopped(still some goosebumbs and tummy stuff but not bad) ...
4 answers • 21 Oct 2011
I just started taking the Benicar 40/HCT 25 (4) days ago after having been on Losartin xsfor several years. I am experiencing dizziness, but am also ...
1 answer • 24 Sep 2012
... sensitive to chemicals and medicine acute reaction to every blood pressure med tried. just tried Benicar reaction of chest tightness, muscle ...
1 answer • 16 Sep 2013
Anyone else experience ringing in their ears or increased blood pressure?
1 answer • 23 Apr 2015